# SDR ASAA2025010655130

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 51,572 hours, 15,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN ASSEMBLY DETATCHED FROM CEILING PANEL. GROUNDED - YES. (RESOLVED ON W/O: 2033960 TASKCARD: N/R-00002 ) AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN LIGHT ASSY REMOVED AND REPLACED OPS CHECK GOOD, REF AMM 33-51-01/ CMM 33-24-03. THIS CLEAR PLT C/N 06063351 AND SEAMC DARWIN NOTIFIED.
